Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A remark on the question of uniqueness for the Tricomi problem

Author: L. M. Sibner
Journal: Proc. Amer. Math. Soc. 19 (1968), 541-543
MSC: Primary 35.70
MathSciNet review: 0225022
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Cathleen S. Morawetz, A uniqueness theorem for Frankl’s problem, Comm. Pure Appl. Math. 7 (1954), 697–703. MR 0065791
  • [2] M. H. Protter, Uniqueness theorems for the Tricomi problem, J. Rational Mech. Anal. 2 (1953), 107–114. MR 0052663
  • [3] S. Agmon, L. Nirenberg, and M. H. Protter, A maximum principle for a class of hyperbolic equations and applications to equations of mixed elliptic-hyperbolic type, Comm. Pure Appl. Math. 6 (1953), 455–470. MR 0058835
  • [4] M. H. Protter, An existence theorem for the generalized Tricomi problem, Duke Math. J. 21 (1954), 1–7. MR 0060127
  • [5] S. Gellerstedt, Sur un problème aux limites pour une équation linéaire aux derivées partielles du second ordre de type mixte, Thesis, Uppsala, 1935.
  • [6] L. M. Sibner, A boundary value problem for an equation of mixed type having two transitions, J. Differential Equations 4 (1968), 634–645. MR 0231059
  • [7] Cathleen S. Morawetz, Mixed equations and transonic flow, Rend. Mat. e Appl. (5) 25 (1966), 482–509. MR 0225020
  • [8] Cathleen S. Morawetz, Note on a maximum principle and a uniqueness theorem for an elliptic-hyperbolic equation, Proc. Roy. Soc. London. Ser. A. 236 (1956), 141–144. MR 0079712

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.70

Retrieve articles in all journals with MSC: 35.70

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society